Bernstein-type inequalities for families of multiplier operators in Banach spaces with Cesàro decompositions : II. Applications

Görlich, Ernst and Nessel, Rolf Joachim and Trebels, Walter: Bernstein-type inequalities for families of multiplier operators in Banach spaces with Cesàro decompositions : II. Applications. Acta scientiarum mathematicarum, (36) 1-2. pp. 39-48. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_001_002_039-048.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
Page Range: pp. 39-48
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 47. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/14459

Actions (login required)

View Item View Item